# SDR DXTA2025102705426

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 7,086 hours, 5,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005326
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY LIGHT SWITCH IN THE ARM  POSITION THE CABIN EMERGENCY LIGHTING BLINKS ON AND OFF.   REMOVED AND REPLACED FORWARD AND AFT BATTERIES WITH REPAIRED UNITS AND COMPILED WITH DEPLETE AND FULL CHARGE PROCEDURE IAW AMM 33-52-01, OPS CHECK GOOD
